# SDR CA091022005

- Difficulty date: October 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 19,503 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 26310217
- Condition: Corroded
- Location: Vertical Stab
- Part time: 19,993 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VERTICAL STAB SPAR INSPECTION PER CESSNA CARAVAN 208B SUPPLEMENTAL INSPECTION NUMBER 55-30-01, PART OF A 20,000 HOUR INSPECTION, FRETTING DAMAGE WAS FOUND AT VERTICAL STABILIZER REAR SPAR WEB AT W.L. 134.00. THERE WAS NO CORROSION DETECTED WHERE THE FRETTING WAS FOUND. SEE ATTACHED PICTURES. A REPAIR WAS OBTAINED FROM CESSNA AIRCRAFT COMPANY, STRUCTURES REPORT NR S-208B-0470/02RD. BLEND DEPTH WAS 0.015 INCH AT LT SIDE OF WEB SPAR AND 0.006 INCH AT RT SIDE OF WEB SPAR.  REPAIR REPORT S-208B-0470/02RD STATED TO BLEND THE FRETTING, EDDY CURRENT FOR CRACKS & REPEAT AS PER 208 MM 20-31-00. THE REPAIR WAS COMPLETED AND EDDY CURRENT TESTED NO CRACKS. (TC 20091022005)
